# SDR ALGA0916201590280

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Make and model: Skrsky S76C
- System (JASC): 6200 · Main Rotor System
- Part: Spring
- Part number: 6510611523101
- Condition: Defective
- Component: Main Rotor Damp
- Component part number: 7610608000050
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SPRINGS RECEIVED WERE MANUFACTURED APPROX 3/8 INCH TOO LONG, RESULTING IN DAMAGE TO THE PISTON FACE & CYLINDER INSIDE THE DAMPER.
